Roughness of a fuzzy set

Banerjee, Mohua ; Pal, Sankar K. (1996) Roughness of a fuzzy set Information Sciences, 93 (3-4). pp. 235-246. ISSN 0020-0255

Full text not available from this repository.

Official URL:

Related URL:


An integration between the theories of fuzzy sets and rough sets has been attempted by providing a measure of roughness of a fuzzy set. Several properties of this new measure are established. Some of the possible applications for handling uncertainties in the field of pattern recognition are mentioned.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:26060
Deposited On:06 Dec 2010 13:10
Last Modified:13 Jun 2011 05:20

Repository Staff Only: item control page